Proceedings of the Imperial Academy

Sur la théorie des espaces à connexion conforme normale et la géométrie conforme des espaces de Riemann

Kentaro Yano and Yosio Mutô

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 17, Number 4 (1941), 87-94.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195578855

Digital Object Identifier
doi:10.3792/pia/1195578855

Mathematical Reviews number (MathSciNet)
MR0004520

Zentralblatt MATH identifier
0063.09066

Citation

Yano, Kentaro; Mutô, Yosio. Sur la théorie des espaces à connexion conforme normale et la géométrie conforme des espaces de Riemann. Proc. Imp. Acad. 17 (1941), no. 4, 87--94. doi:10.3792/pia/1195578855. https://projecteuclid.org/euclid.pja/1195578855


Export citation